# SDR 9521029104

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94US
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 477-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN BOTH LONGERON 27L AND 28R END FITTINGS AT FS 477-480.  REPLACED BOTH END FITTINGS PER SRM 51-30-2.
